UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 8 | Issue 5 | May 2021

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 5 Issue 7
July-2018
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIRC006365


Registration ID:
184642

Page Number

319-324

Share This Article


Jetir RMS

Title

Vertex Even and Odd Mean Labeling in the Context of Some Cyclic Snake Graphs

Abstract

This study has been undertaken to prove vertex even and odd mean labeling of quadrilateral and pentagonal snake graph. We have also shown alternating quadrilateral snake are vertex even and odd mean graph. It is proved that even vertex odd mean graph are even mean graph.

Key Words

Vertex even mean graph, vertex odd mean graph, vertex even and odd mean graph, cyclic snake, quadrilateral snake, pentagonal snake.

Cite This Article

"Vertex Even and Odd Mean Labeling in the Context of Some Cyclic Snake Graphs", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 7, page no.319-324, July-2018, Available :http://www.jetir.org/papers/JETIRC006365.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"Vertex Even and Odd Mean Labeling in the Context of Some Cyclic Snake Graphs", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 7, page no. pp319-324, July-2018, Available at : http://www.jetir.org/papers/JETIRC006365.pdf

Publication Details

Published Paper ID: JETIRC006365
Registration ID: 184642
Published In: Volume 5 | Issue 7 | Year July-2018
DOI (Digital Object Identifier):
Page No: 319-324
Country: -, -, - .
Area: Mathematics
ISSN Number: 2349-5162


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002469

Print This Page

Current Call For Paper

Jetir RMS